- BC Clan Shoutbox

Author Topic: Creepy.  (Read 1025 times)

Offline Infantryman

  • Fish on!
  • BC Admin
  • BC Regular
  • Posts: 11668
    • View Profile
Creepy.
« on: April 24, 2010, 03:35:43 pm »
So today I'm playing single player L4D , I paused and took my meds - Cipro, Rythmol and  a Vicoden.  As I'm finishing the campaign my stomach starts to become so upset from the meds, I nearly blow lunch.

The credits pass by on the screen and it says, "Infantryman has earned the acheivment, UPSET STOMACH."

How the hell do they know?


“Help a man when he's in trouble and he will remember when he's in trouble again.”

Offline Projekt Unyon

  • Mr. Captain Taco
  • BC Members
  • BC Regular
  • Posts: 2262
    • View Profile
Re: Creepy.
« Reply #1 on: April 24, 2010, 03:57:55 pm »
Too funny.....


Offline Some Random Dude

  • That lucky guy that somehow snagged the beautiful Adi <3
  • BC Regular
  • Posts: 3359
    • View Profile
Re: Creepy.
« Reply #2 on: April 24, 2010, 04:22:12 pm »
What is with you and being so damn epic?

|Random|
[19:40] NeckFace: Pinkie cooks her food by screaming at it
[12:04] MSG_Pinkie: lol, my life is hax.
[16:36] ုMiss Jetty: im so hungry i could eat a carpet
[21:02] ုKelly087: im a girl its my job to PMS
ုKelly-087 - Halo! =0 says (9:16 PM): im only a canadian super pipsqueak


Offline Mini-Me

  • BC Regular
  • Posts: 2877
  • ₪ ø lll ·o.
    • View Profile
Re: Creepy.
« Reply #3 on: April 24, 2010, 07:37:19 pm »
wow